Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

I am pregnant and diabetic. Feeling tired and have headache. Suggestions?

I am 36 weeks pregnant and have gestational diabetes . I am on NPH 12units SC Qhs. The last few days I have been extremely tired, headaches , no energy, and feeling foggy or off. I am not disoriented but I just do not feel totally in touch with my surroundings. Baby is still moving as normal. My SOB has increased a little with light activity as well. I just do not feel right and my doctor is not in the office the rest of the day.
Asked On : Mon, 18 Feb 2013
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Critical Care Specialist 's  Response
Hi thanks for your question.
Your pregnant with gestational diabetes on insulin.The symptoms you have described are suggestive of hypoglycemia that is decrease in blood glucose level.Get you blood glucose level done urgently.If your Doctor is not available visit ER for management of your symptoms.
Hope this answers your question.
Answered: Mon, 18 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor